Affordable Access

The general stochastic model of epidemics applied to the study of viral hepatitis.

Authors
  • Buiculescu, M
  • Peligrad, M
Type
Published Article
Journal
Virologie
Publication Date
Jan 01, 1978
Volume
29
Issue
1
Pages
9–13
Identifiers
PMID: 636314
Source
Medline
License
Unknown

Abstract

The general stochastic model of epidemics was applied to the study of the total average number of hepatitis patients in a closed community during one year. A modification of Bailey's method was used to estimate the threshold parameter essentially implied in all calculations of this model.

Report this publication

Statistics

Seen <100 times